Facebook Pixel

How long should my period be delayed?

By February 9, 2017 - 4:08am
Rate This

I had unprotected sex after my period on 9th of January and then used postinor 2 within 25hours.
I had withdrawal bleeding for 2days after.

Between 16th and 19th, I had another form of bleeding which was almost like period but it was brown blood.
I then started seeing white egg discharge from 25th to 3rd Feb (I could trace it to ovulation discharge). I have not been feeling dizzy nor weak, nor tender breasts nor unnecessary headaches, to be double sure, I took urine pregnancy test twice and I was negative.

Now my concern is this, My period is due for 3rd of Feb, cos my last was 3rd and my period is VERY REGULAR.
1. Could this delay be because of the pill I used earlier? No menstrual pains yet.
2. Could the second bleeding I experienced be some menstrual discharge (so I should rest to expect my period around that time this month).
3. Should I take another pregnancy test??

Thank you.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!